MENU

You are here

Publications

Export 1535 results:
Journal Article
Alberti G, Bianchini S, Caravenna L. Eulerian, Lagrangian and Broad continuous solutions to a balance law with non-convex flux I. Journal of Differential Equations, vol. 261, issue 8 (2016): 4298-4337 [Internet]. 2016 . Available from: http://urania.sissa.it/xmlui/handle/1963/35207
Daneri S, Savarè G. Eulerian calculus for the displacement convexity in the Wasserstein distance. SIAM J. Math. Anal. 40 (2008) 1104-1122 [Internet]. 2008 . Available from: http://hdl.handle.net/1963/3413
Agrachev AA, Chambrion T. An estimation of the controllability time for single-input systems on compact Lie Groups. ESAIM Control Optim. Calc. Var. 12 (2006) 409-441 [Internet]. 2006 . Available from: http://hdl.handle.net/1963/2135
Bianchini S, Brancolini A. Estimates on path functionals over Wasserstein Spaces. SIAM J. Math. Anal. 42 (2010) 1179-1217 [Internet]. 2010 . Available from: http://hdl.handle.net/1963/3583
Bianchini S, Gloyer M. An Estimate on the Flow Generated by Monotone Operators. Communications in Partial Differential Equations 36 (2011) 777-796 [Internet]. 2011 . Available from: http://hdl.handle.net/1963/3646
Rotundo N, Kim T-Y, Jiang W, Heltai L, Fried E. Error Estimates of B-spline based finite-element method for the wind-driven ocean circulation. JOURNAL OF SCIENTIFIC COMPUTING. 2016 ;69:430–459.
Heltai L, Rotundo N. Error estimates in weighted Sobolev norms for finite element immersed interface methods. Computers & Mathematics with Applications [Internet]. 2019 ;78:3586–3604. Available from: https://doi.org/10.1016/j.camwa.2019.05.029
Marson A, Bressan A. Error bounds for a deterministic version of the Glimm scheme. Arch. Rational Mech. Anal. 142 (1998), no. 2, 155-176 [Internet]. 1998 . Available from: http://hdl.handle.net/1963/1045
Soranzo N, Altafini C. ERNEST: a toolbox for chemical reaction network theory. Bioinformatics 25 (2009) 2853-2854 [Internet]. 2009 . Available from: http://hdl.handle.net/1963/3826
Bruzzo U, Cirio L, Rossi P, Rubtsov V. Equivariant cohomology and localization for Lie algebroids. Funct. Anal. Appl. 43 (2009) 18-29 [Internet]. 2009 . Available from: http://hdl.handle.net/1963/1724
Michelangeli A. Equivalent definitions of asymptotic 100% B.E.C. Nuovo Cimento B 123 (2008) 181-192 [Internet]. 2008 . Available from: http://hdl.handle.net/1963/2546
Fonseca I, Fusco N, Leoni G, Morini M. Equilibrium configurations of epitaxially strained crystalline films: existence and regularity results. Arch. Ration. Mech. Anal. 186 (2007) 477-537 [Internet]. 2007 . Available from: http://hdl.handle.net/1963/2350
Bonacini M. Epitaxially strained elastic films: the case of anisotropic surface energies. ESAIM Control. Optim. Calc. Var. 19 (2013) 167-189 [Internet]. 2013 . Available from: http://hdl.handle.net/1963/4268
Caravenna L. An entropy based Glimm-type functional. J. Hyperbolic Differ. Equ. 5 (2008) 643-662 [Internet]. 2008 . Available from: http://hdl.handle.net/1963/4051
Gentil I, Léonard C, Ripani L, Tamanini L. An entropic interpolation proof of the HWI inequality. Stochastic Processes and their Applications [Internet]. 2019 . Available from: http://www.sciencedirect.com/science/article/pii/S0304414918303454
Malchiodi A. Entire solutions of autonomous equations on Rn with nontrivial asymptotics. Atti Accad. Naz. Lincei Cl. Sci. Fis. Mat. Natur. Rend. Lincei (9) Mat. Appl. 19 (2008) 65-72 [Internet]. 2008 . Available from: http://hdl.handle.net/1963/2640
Dal Maso G. Ennio De Giorgi and Γ-convergence. Discrete and Continuous Dynamical Systems - Series A 31 (2011) 1017-1021 [Internet]. 2011 . Available from: http://hdl.handle.net/1963/5308
Bonora L, Reina C, Zampa A. Enhanced gauge symmetries on elliptic K3. Phys.Lett. B452 (1999) 244-250 [Internet]. 1999 . Available from: http://hdl.handle.net/1963/3366
Lazzaroni G, Toader R. Energy release rate and stress intensity factor in antiplane elasticity. Journal de Mathematiques Pures et Appliquees 95 (2011) 565-584 [Internet]. 2011 . Available from: http://hdl.handle.net/1963/3780
Almi S. Energy release rate and quasi-static evolution via vanishing viscosity in a fracture model depending on the crack opening. ESAIM: Control, Optimisation and Calculus of Variations [Internet]. 2017 ;23:791–826. Available from: https://www.esaim-cocv.org/component/article?access=doi&doi=10.1051/cocv/2016014
Alouges F, Conti S, DeSimone A, Pokern I. Energetics and switching of quasi-uniform states in small ferromagnetic particles. M2AN Math. Model. Numer. Anal. 38 (2004) 235-248 [Internet]. 2004 . Available from: http://hdl.handle.net/1963/2999
Bonheure D, Mercuri C. Embedding theorems and existence results for nonlinear Schrödinger–Poisson systems with unbounded and vanishing potentials. Journal of Differential Equations [Internet]. 2011 ;251:1056–1085. Available from: https://doi.org/10.1016/j.jde.2011.04.010
Ambrosetti A, Garcia Azorero J, Peral I. Elliptic variational problems in $ R\\\\sp N$ with critical growth. J. Differential Equations 168 (2000), no. 1, 10--32 [Internet]. 2000 . Available from: http://hdl.handle.net/1963/1258
Guzzetti D. The Elliptic Representation of the General Painlevé 6 Equation. Communications on Pure and Applied Mathematics, Volume 55, Issue 10, October 2002, Pages 1280-1363 [Internet]. 2002 . Available from: http://hdl.handle.net/1963/6523
Falqui G, Magri F, Pedroni M, Zubelli JP. An elementary approach to the polynomial $\\\\tau$-functions of the KP Hierarchy. Theor. Math. Phys. 122 (2000) 17-28 [Internet]. 2000 . Available from: http://hdl.handle.net/1963/3223

Pages

Sign in